# SDR IPXA09855973

- Difficulty date: February 18, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Part number: 576953016
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV CRACKED FORMER AT RT WING LE STA XFS 303 BOTTOM AFT.  FABRICATED NEW FORMER AND INSTALLED PER DAC DWG 5769530 REV F, AND DC8  SRM 51-1-20D REV 78.
